Today is my second day of taking topamax for migraine. As soon as i took one i started feeling very strange. I am having very bad nausea, dry mouth, wired taste, headaches and dizziness. Can anyone tell me are these normal symptoms when taking topamax and how long are they going to last? I am only taking 25mg a day right now.
I started Topamax yesterday and had the worst cramps and diarrhea last night already and of course, I'm on the beginning dose of 25 mg. I'll stick it out though and try anything to get rid of these headaches.
The abnormal metallic taste sensation or taste perversion is a common side effect seen after Topamax use. These tablets have a bitter taste and lose their effectiveness quickly when broken, so you should swallow them whole. Chewing the tablet may leave a bitter taste. Hence, do not split, chew, or crush them.
I am on my 2nd week of Topamax. Get ready for some very strange side effects. Your hands and feet and face will tingle and fall asleep. I have no appetite at all. I can go from breakfast to dinner of the next day and not be hungry at all. I have to force myself to eat. I'm forgetting things. I went to Wal Mart and forgot what i went there for. I am on it for migranes so im hoping i can stick it out because my headaches are unbearable. Good luck!
I also take Topamax and have taken it since 2003. For me it caused the strange taste, especially with soda and lose 35 pounds the first year I took it. However it does not completely help my migraines. I have to take other things for migraine relief. For a lot of other people Topamax is a wonder drug 4 migraines and helps instantly. Every drug effects all people differently.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.